# SDR XMXR2020121407

- Difficulty date: July 28, 2019
- Submitted: December 14, 2020
- Operation: General aviation
- Aircraft: N630AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000228
- Aircraft time: 3,665 hours, 3,115 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 130023017
- Part serial: 141
- Condition: Failed
- Location: Bleed Sys
- Part time: 3,665 hours, 3,115 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MULTIPLE BLEED 1 FAIL CAS MESSAGES APPEARED IN FLIGHT.
